MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA BRONCHOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA BRONCHOVIDEOSCOPE
Model Number BF-3C160
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
During the preventive inspection, it was found that the scope intermittently displays images.No harm reported.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d9, h6, h11.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
No additional information from the customer.

Brand Name
EVIS EXERA BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22585351
Report Number9610595-2025-15208
Device Sequence Number4540308
Product Code EOQ
UDI-Device Identifier04953170063039
UDI-Public04953170063039
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K023984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-3C160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown